# SDR FDEA202401030023

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 76,403 hours, 28,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118631822
- Part serial: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS DENT ON FLOOR PANEL 242 MCF. PERMANET REPAIR HAS BEEN PERFORMED ON FLOOR 242 MCF IAW B757 SRM 53-00-50-2R SHEET   1, PAGE 13, TABLE I. REPAIR #1 PARA 3.A.3 FIG 201 NOTE D-G.    MAJOR REPAIR
